ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

Cover image for Vol. 97 Issue 12

Editor: Holm Altenbach

Impact Factor: 1.332

ISI Journal Citation Reports © Ranking: 2016: 66/255 (Mathematics Applied); 77/133 (Mechanics)

Online ISSN: 1521-4001

Associated Title(s): GAMM-Mitteilungen, Mathematische Nachrichten, Mathematical Logic Quarterly, PAMM

Recently Published Issues

See all

View the FREE Journal Online Sample Issues for: Mathematics

Recently Published Articles

  1. Resetting scheme for plastic strain surface in constitutive modeling of cyclic plasticity

    Nobutada Ohno, Ryohei Yamamoto, Tatsuya Sasaki and Dai Okumura

    Version of Record online: 4 DEC 2017 | DOI: 10.1002/zamm.201700298

  2. Homogenized couple stress model of optimal auxetic microstructures computed by topology optimization

    J. F. Ganghoffer, I. Goda, A. A. Novotny, R. Rahouadj and J. Sokolowski

    Version of Record online: 29 NOV 2017 | DOI: 10.1002/zamm.201700154

    Auxetic materials and microstructures are attracting the attention of a growing community of researchers due to their unusual properties and high mechanical performances, in both the static and dynamic regimes. The topological derivative is used in this contribution to determine microstructures having the most negative in-plane mean Poisson's ratio. The auxetic nature of the computed microstructures is demonstrated by both numerical and real experiments performed over samples fabricated by additive printing. The effective mechanical properties of these auxetic structures have been computed in the framework of couple stress elasticity, allowing to identify both in-plane and out-of plane effective properties. The calculated classical moduli are found independent of the size of the window of analysis and are consequently effective coefficients. In contrast to this, the calculated in-plane bending moduli show a clear dependency on the auxetic cell size, whereas the out-of-plane bending moduli appear to be size-independent.

  3. Dispersion properties of inhomogeneous poroelastic layer

    Dmitry Gusakov and Alexander Vatul'yan

    Version of Record online: 22 NOV 2017 | DOI: 10.1002/zamm.201700161

  4. Numerical study of the vibrations of an elastic container filled with an inviscid fluid

    Nicolas Hermant, Franz Chouly, Fabrice Silva and Paul Luizard

    Version of Record online: 14 NOV 2017 | DOI: 10.1002/zamm.201600208

  5. Spectral asymptotics of a linearized problem for an incompressible weakly conducting polymeric fluid

    Alexander Blokhin, Dmitry Tkachev and Aleksey Yegitov

    Version of Record online: 14 NOV 2017 | DOI: 10.1002/zamm.201700027